# SDR DALA2016032202232

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STABILIZER SPAR CAP ON WEB BS 1463 CANT POS 11 HRS AT AFT ACCESORIES COMPARTMENT.  VERTICAL STABILIZER SPAR CAP WAS REPAIRED IAW ER/A 543145-14, REV ORIGINAL AND ETI 88-16-059, REV 7, LENGHT CRACK 6".
